# SDR UPS00233426

- Difficulty date: July 14, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, SUSPECT CRACK AT NOSE WHEEL WELL SIDEWALL AT RBL 23 AND STA 267 APPROX.  REPAIR CARRIED OUT IAW SRM 51-40-2 FIG 1.
